String-like solutions of the nonlinear Klein–Gordon equation
Doklady Akademii Nauk, Tome 236 (1977) no. 4, pp. 828-829
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_236_4_a11,
author = {Ya. P. Terletskii},
title = {String-like solutions of the nonlinear {Klein{\textendash}Gordon} equation},
journal = {Doklady Akademii Nauk},
pages = {828--829},
year = {1977},
volume = {236},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_4_a11/}
}
Ya. P. Terletskii. String-like solutions of the nonlinear Klein–Gordon equation. Doklady Akademii Nauk, Tome 236 (1977) no. 4, pp. 828-829. http://geodesic.mathdoc.fr/item/DAN_1977_236_4_a11/